MAUDE Adverse Event Report: SYNCARDIA SYSTEMS, LLC SYNCARDIA 70CC TAH; BIVENTRICULAR REPLACEMENT DEVICE

SYNCARDIA SYSTEMS, LLC SYNCARDIA 70CC TAH; BIVENTRICULAR REPLACEMENT DEVICE
Catalog Number P/N 500101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Multiple Organ Dysfunction Syndrome (3261)
Date of Event 02/15/2025
Type of Reportable Event Death
Event or Problem Description
Reported death of patient due to multi-system organ failure.Patient's family decided to withdraw care due to health status.No autopsy was performed, the device was not explanted, and hospital staff reported device did not cause or contribute to the patient's death.
 
Additional Manufacturer Narrative
Patient death due to multi-system organ failure.Patient's family made the decision to withdraw support.Device confirmed by hospital staff to not have caused or contributed to patient death.Device was not explanted and no autopsy was performed.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.

Brand Name
SYNCARDIA 70CC TAH
Common Device Name
BIVENTRICULAR REPLACEMENT DEVICE
Manufacturer (Section D)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
michael larsen
1992 e silverlake road
tucson, AZ 85713
5205451234
MDR Report Key21428428
Report Number3003761017-2025-00090
Device Sequence Number20004600
Product Code LOZ
UDI-Device Identifier00858000003008
UDI-Public(01)00858000003008(10)125566(11)220228(17)250331
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberP/N 500101
Device Lot Number125566
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2025
Initial Report FDA Received Date02/20/2025
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age59 YR
Patient SexMale